Short path decompositions of arbitrary complete multipartite graphs

Billington, Elizabeth J. and Hoffman, D. G. (2007) Short path decompositions of arbitrary complete multipartite graphs. Congressus Numerantium, 187 161-173.

Author Billington, Elizabeth J.
Hoffman, D. G.
Title Short path decompositions of arbitrary complete multipartite graphs
Journal name Congressus Numerantium   Check publisher's open access policy
ISSN 0384-9864
Publication date 2007-01-01
Open Access Status Not Open Access
Volume 187
Start page 161
End page 173
Total pages 13
Editor Stanton, R. G.
Allston, J. L.
Place of publication Winnipeg, Canada
Publisher Utilitas Mathematica Publishing Inc.
Language eng
Subject 230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
C1
780101 Mathematical sciences
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Thu, 03 Apr 2008, 22:26:24 EST by Marie Grove on behalf of School of Mathematics & Physics